RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 7, Issue 4  


Review Articles
On a class of Sobolev-type equations
T. G. Sukacheva, A. O. Kondyukov
5

Mathematical Modelling
A model of incentive wages as an optimal control problem
E. A. Aleksandrova, S. A. Anikin
22
Some inverse problems for convection-diffusion equations
S. G. Pyatkov, E. I. Safonov
36
A simulation of the thermal state of heavily loaded tribo-units and its evaluation
Yu. Rozhdestvensky, E. Zadorozhnaya
51
A linear model of the motion of a low-concentration suspension of monodisperse Stokes particles in a flat channel
V. I. Ryazhskih, A. A. Boger, A. V. Ryazhskih
65

Programming & Computer Software
Solving of a minimal realization problem in Maple
V. M. Adukov, A. S. Fadeeva
76
Constructing of $OE$-postman path for a planar graph
T. A. Panyukova
90
Euler's broken lines and diameter of partition
D. V. Khlopin
102

Short Notes
On the uniqueness of a nonlocal solution in the Barenblatt–Gilman model
E. A. Bogatyreva, I. N. Semenova
113
A mathematical model of noise in the measuring channels of intelligent systems
G. I. Volovich, E. V. Solomin, I. G. Topolskaya, D. V. Topolsky
120
The Lyapunov stability of the Cauchy–Dirichlet problem for the generalized Hoff equation
P. O. Moskvicheva, I. N. Semenova
126
Stochastic Leontieff-type equations with multiplicative effect in spaces of complex-valued “noises”
A. L. Shestakov, M. A. Sagadeeva
132
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019